# SDR CALA2023022700562

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 80,240 hours, 31,335 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL PWR RECPTACLE NOT ACCEPTING GND PWR DISCONNECTED EXTERNAL POWER RECEPTACLE AND INSPECTED FOR DAMAGE. RECONNECTED POWER RECEPTACLE TO ACFT, ACFT SHOWS POWER AVAILABLE AND OPERATES NORMAL AT THIS TIME. REF. AMM 24-41-00
